# SDR CHQA201200015

- Difficulty date: January 9, 2012
- Submitted: January 22, 2012
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 25,646 hours, 25,026 cycles
- Engine: Allsn AE3007A
- Engine time: 17,368 hours, 16,800 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT AND RIGHT FORWARD FUSELAGE II, FRAME 10 WAS FOUND TO BE CRACKED AT THE INTERSECTION OF THE FRAME AND THE DIRECT VISION WINDOW LOWER BEAM.  MAINTENANCE REPLACED THE LEFT (PN: 145-02409-001) AND RIGHT (PN: 145-02409-002) FORWARD FUSELAGE II, FRAME 10 AT THE INTERSECTION OF THE FRAME AND DIRECT VISION WINDOW LOWER BEAM.  THE NEW PART WAS INSTALLED WITH A SOLID RIVET IN ACCORDANCE WITH SRM 51-40-02.
